# SDR MASA200601991

- Difficulty date: July 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,639 hours, 8,621 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6476 PHX - OUTBOARD SPOILERS AND OUTBOARD SPOILERONS CAUTION MESSAGE.  MX PERFORMED SYSTEM RESET AND FAULTS CLEARED.
